# SDR USAA2010030990553

- Difficulty date: February 26, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 66,405 hours, 44,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 66142081
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACK IN WEB AT BS 294.5, S11L.  REPLACED WEB AT BS 294.5, S11L IAW B737 SRM 51-40-02.
